Can dostinex cause uncontrolled temper and depression ?
I take Dostinex 3 times a week and continue to have depression As my blood pressue can be high quite often can that cause uncontolled temper I take Dostinex tablets and continue to have depression side effects and my blood pressure is also high. Can that lead to uncontolled temper and stronger depression having the two symptoms together.
Your depressive symptoms caused by cabergoline are not related to your blood pressure.
In fact BP is reduced by Cabergoline.
So, the two are seperate and needs review if you cannot tolerate.
Other alternatives are also available.
Answered: Thu, 2 Jun 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]